Open Access
Translator Disclaimer
2015 Algebraic and topological properties of the group of isometries on classes of vector valued function spaces
Fernanda Botelho, James Jamison
Banach J. Math. Anal. 9(4): 221-233 (2015). DOI: 10.15352/bjma/09-4-11

Abstract

We study algebraic and topological properties of the group of all surjective isometries on several spaces of vector valued analytic functions and vector valued $L^p$ spaces ($1 \leq p \leq \infty$). We also derive the form for the surjective linear isometries on the vector valued little Zygmund space.

Citation

Download Citation

Fernanda Botelho. James Jamison. "Algebraic and topological properties of the group of isometries on classes of vector valued function spaces." Banach J. Math. Anal. 9 (4) 221 - 233, 2015. https://doi.org/10.15352/bjma/09-4-11

Information

Published: 2015
First available in Project Euclid: 17 April 2015

zbMATH: 06430470
MathSciNet: MR3336890
Digital Object Identifier: 10.15352/bjma/09-4-11

Keywords: function space , invariant subspace , isometry invariance , surjective isometry

Rights: Copyright © 2015 Tusi Mathematical Research Group

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.9 • No. 4 • 2015
Back to Top